MathSciNet Relay Station
MathSciNet bibliographic data
MR2480385 32S30 (20G15 22E46)
Treumann, David A topological approach to induction theorems in Springer theory. Represent. Theory 13 (2009), 8–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement